Proton-pump inhibitor

What is Proton-pump inhibitor?

This is drug which control the secretion acid by action of inhibiting proton pump used in GERD

Questions and answers on "Proton-pump inhibitor"

hi my father had passed whitish colored stool this morning twice.he is occasionallly using proton pump inhibitor (omeperazole) and had a recent...

doctor1 MD

Welcome to Healthcare Magic
Good Day
You need to wait it out and see if it happens again. Whitish, curdy stool can be a symptoms of Candidiasis in...

Read Full Thread   Ask a Doctor Now

i have developed fundic gland polyps in my stomach but fortunately they r not malignant. there are several of them n im supoosed to remove some of...

doctor1 MD

Hi there ~

I understand your concerns. I am also glad that the polyps are not malignant. I wonder why you stopped using the proton pump inhibitors,...

Read Full Thread   Ask a Doctor Now

Hi David.. i am 24 years old and was being treated for GERD with proton pump inhibitors and serta 50 mg and motility controller.. my doctor( gastro...

doctor1 MD

hi
could possible be
you need to reduce the dose of the medication before you stop them
consult him he will help you since you may not get these...

Read Full Thread   Ask a Doctor Now

Health resources related to Proton-pump inhibitor

Recent questions on Proton-pump inhibitor


Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Medical Topics